Spin-Statistics Connection for Relativistic Quantum Mechanics

Foundations of Physics 45 (4):370-381 (2015)
The spin-statistics connection has been proved for nonrelativistic quantum mechanics . The proof is extended here to the relativistic regime using the parametrized Dirac equation. A causality condition is not required.
Keywords Relativistic quantum mechanics  Spin and statistics  Parametrized dirac equation  Spin frames  Causality  Entanglement
Categories (categorize this paper)
DOI 10.1007/s10701-015-9869-6
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 36,609
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Feynman's Proper Time Approach to QED.Edgardo T. Garcia Alvarez & Fabian H. Gaioli - 1998 - Foundations of Physics 28 (10):1529-1538.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles


Added to PP index

Total downloads
13 ( #450,540 of 2,303,873 )

Recent downloads (6 months)
2 ( #274,617 of 2,303,873 )

How can I increase my downloads?

Monthly downloads

My notes

Sign in to use this feature